Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 979234, 2 pages
http://dx.doi.org/10.1155/2015/979234
Editorial

Numerical Methods of Complex Valued Linear Algebraic System

1School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China
2College of Science, China University of Petroleum, Qingdao 266580, China
3Department of Mathematics, Faculty of Mathematical Sciences, Shahid Beheshti University, General Campus, Evin, Tehran 19839, Iran
4Department of Mathematics and Statistics, University of West Florida, Pensacola, FL 32514, USA
5Southern Federal University, Computer Center, 200/1 Stachky Avenue, Building 2, Rostov-on-Don 344090, Russia

Received 10 November 2014; Accepted 10 November 2014

Copyright © 2015 Shi-Liang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shi-Liang Wu, Shu-Qian Shen, Masoud Hajarian, Jia Liu, and Lev A. Krukier, “Numerical Methods of Complex Valued Linear Algebraic System,” Journal of Applied Mathematics, vol. 2015, Article ID 979234, 2 pages, 2015. https://doi.org/10.1155/2015/979234.